# SDR UPS00431710

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 20240032
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, TAIL, LEFT INBOARD ELEVATOR UPPER RIB CRACKED AT STA 82.  REPAIR AS PER SRM.  RIB REPLACED IAW 51-30-02  AND 51-10-01.
